Loading [MathJax]/jax/output/HTML-CSS/fonts/TeX/fontdata.js

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

The distribution of Fourier coefficients of cusp forms over sparse sequences

Volume 163 / 2014

Huixue Lao, Ayyadurai Sankaranarayanan Acta Arithmetica 163 (2014), 101-110 MSC: Primary 11F30; Secondary 11F66. DOI: 10.4064/aa163-2-1

Abstract

Let be the nth normalized Fourier coefficient of a holomorphic Hecke eigenform f(z)\in S_{k}(\Gamma). We establish that \sum_{n \leq x}\lambda_f^2(n^j)=c_{j} x+O(x^{1-\frac{2}{(j+1)^2+1}}) for j=2,3,4, which improves the previous results. For j=2, we even establish a better result.

Authors

  • Huixue LaoDepartment of Mathematics
    Shandong Normal University
    250014 Jinan, China
    e-mail
  • Ayyadurai SankaranarayananSchool of Mathematics
    Tata Institute of Fundamental Research
    400005 Mumbai, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image

() {} []